Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13807
Title: L gain bounds for systems with sector bounded and slope-restricted nonlinearities
Authors: Turner, MC
Kerr, ML
First Published: 10-Sep-2012
Citation: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2012, 22 (13), pp. 1505-1521
DOI Link: 10.1002/rnc.1763
ISSN: 1049-8923
eISSN: 1099-1239
Links: http://hdl.handle.net/2381/13807
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.